# SDR SIMA202006176001

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,287 hours, 42,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS ENTRY DOOR IS EXTREMELY HARD TO UNLOCK + WILL UNLOCK HALFWAY THEN GOT STUCK. ONCE UNLOCKED IT IS HARD TO PUSH OPEN.-C/A-LUBRICATED PAX DOOR ROLLERS IAW AMM 53-21-03. NO DEFECTS NOTED.
